MathSciNet Relay Station
MathSciNet bibliographic data
MR2806076 60G35 (35R02 35R60 60H15 93E20)
Di Persio, Luca; Ziglio, Giacomo Gaussian estimates on networks with applications to optimal control. Netw. Heterog. Media 6 (2011), no. 2, 279–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement